# SDR CALA2013082690766

- Difficulty date: May 16, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 39,107 hours, 17,090 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Screw
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP LEAD REPORTED A LOOSE SCREW ON V-STA P.  SECURED SCREW.
